MathSciNet Relay Station
MathSciNet bibliographic data
MR633286 (83b:30034) 30E05 (30D55)
Øyma, Knut; Rookshin, Serge Derivatives of $H\sp{p}$ functions. Proc. Amer. Math. Soc. 84 (1982), no. 1, 97–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement